Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 245, NWS Austin/San Antonio, TX

June 28, 20075 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 28, 2007, 6:46 AM CDT for 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2007, 6:46 AM CDT (11:46 UTC)
Expired
Jun 28, 2007, 9:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Atascosa County, TX, Bexar County, TX, Comal County, TX, Guadalupe County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 43 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 281150
FFWEWX
TXC013-029-091-187-493-281445-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 AM CDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...POTEET...PLEASANTON...JOURDANTON...
  CHRISTINE...CAMPBELLTON...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...UNIVERSAL CITY...SAN ANTONIO...
  COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...NEW BRAUNFELS...CANYON LAKE DAM...
  GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF SEGUIN...
  WILSON COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...STOCKDALE...POTH...KOSCIUSKO...
  FLORESVILLE...

* UNTIL 945 AM CDT

* AT 642 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL INTENSITY WAS INCREASING ACROSS THE AREA. RAINFALL RATES
  WILL INCREASE TO BETWEEN 1 AND 2 INCHES PER HOUR. THE HEAVIEST 
  RAINS WILL PERSIST FROM CANYON LAKE TO ACROSS SAN ANTONIO THEN
  EXTENDING SOUTH TO FLORESVILLE AND CAMPBELLTON. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  WINDCREST...TIMBERWOOD PARK...THE DOMINION...SPRING BRANCH... 
  SMITHSON VALLEY...SHAVANO PARK...SELMA...SCHERTZ...MCQUEENEY...
  MARION...LIVE OAK...LEON SPRINGS...HOLLYWOOD PARK...HILL COUNTRY
  VILLAGE...GERONIMO...GARDEN RIDGE...FISCHER...CROSS MOUNTAIN...
  CIBOLO AND BULVERDE

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2865 9860 2878 9811 2888 9818 2911 9792
      2971 9789 2975 9801 3000 9829 2964 9871

$$
3 follow-up statements
000 
WGUS74 KEWX 281221
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
718 AM CDT THU JUN 28 2007

TXC013-029-091-187-493-281445-
COMAL TX-GUADALUPE TX-BEXAR TX-WILSON TX-ATASCOSA TX-
718 AM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
ATASCOSA...WILSON...BEXAR...GUADALUPE AND COMAL COUNTIES...

AT 717 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT VERY HEAVY RAINS PRODUCING FLASH FLOODING FROM VON ORMY TO 
HELOTES THEN EXTENDING NORTHEAST ACROSS NORTHWESTERN SAN ANTONIO AND 
BULVERDE THEN TO CANYON LAKE...NEW BRAUNFELS AND SEGUIN. OTHER VERY 
HEAVY RAINS EXTENDED FROM CAMPBELLTON TO LA VERNIA. RAINFALL RATES 
WERE INCREASING INTO THE 1 TO 3 INCHES PER HOUR RANGE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDCREST...
UNIVERSAL CITY...TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...ST.
HEDWIG...SPRING BRANCH...SMITHSON VALLEY...SHAVANO PARK...SELMA...
SEGUIN...SCHERTZ...SAN ANTONIO...OLMOS PARK...NEW BRAUNFELS...NEW
BERLIN...MCQUEENEY...MARION...LIVE OAK...LEON VALLEY...LEON
SPRINGS...LACKLAND AFB...LA VERNIA...KIRBY...HOLLYWOOD PARK...HILL
COUNTRY VILLAGE...HELOTES...GERONIMO...GARDEN RIDGE...FISCHER...CROSS
MOUNTAIN...CIBOLO...CHINA GROVE...CANYON LAKE DAM...BULVERDE AND
ALAMO HEIGHTS

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2865 9860 2878 9811 2888 9818 2911 9792
      2971 9789 2975 9801 3000 9829 2964 9871

$$
000 
WGUS74 KEWX 281337
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 AM CDT THU JUN 28 2007

TXC013-029-091-187-493-281445-
COMAL TX-GUADALUPE TX-BEXAR TX-WILSON TX-ATASCOSA TX-
833 AM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
ATASCOSA...WILSON...BEXAR...GUADALUPE AND COMAL COUNTIES...

AT 830 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN THAT IS LEADING TO 
FLASH FLOODING OVER THE WARNED AREA. RAINFALL RATE OF 1 TO 3 INCHES 
CAN BE EXPECTED FROM HELOTES ACROSS NORTHWESTERN SAN ANTONIO THEN TO 
SPRING BRANCH...CANYON LAKE AND FISCHER AS WELL AS FROM UNIVERSAL 
CITY TO CAMPBELLTON.    

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDCREST...
UNIVERSAL CITY...TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...ST.
HEDWIG...SPRING BRANCH...SOMERSET...SMITHSON VALLEY...SHAVANO PARK...
SELMA...SEGUIN...SCHERTZ...SAN ANTONIO...POTEET...PLEASANTON...OLMOS
PARK...NEW BRAUNFELS...NEW BERLIN...MCQUEENEY...MARION...LIVE OAK...
LEON VALLEY...LEON SPRINGS...LEMING...LACKLAND AFB...KIRBY...
JOURDANTON...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...
GERONIMO...GARDEN RIDGE...FISCHER...ELMENDORF...CROSS MOUNTAIN...
CIBOLO...CHRISTINE...CHINA GROVE...CANYON LAKE DAM...CALAVERAS
LAKE...BULVERDE AND ALAMO HEIGHTS

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2865 9860 2878 9811 2888 9818 2911 9792
      2971 9789 2975 9801 3000 9829 2964 9871

$$
000 
WGUS74 KEWX 281417
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 AM CDT THU JUN 28 2007

TXC013-029-091-187-493-281445-
COMAL TX-GUADALUPE TX-BEXAR TX-WILSON TX-ATASCOSA TX-
914 AM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
ATASCOSA...WILSON...BEXAR...GUADALUPE AND COMAL COUNTIES...

AT 909 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA.
RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WERE INDICATED IN THE 
BULVERDE ACROSS THE FAIR OAKS RANCH AND LEON SPRINGS AREAS TO 
HELOTES AND FROM UNIVERSAL CITY TO ELMENDORF TO PLEASANTON TO 
CAMPBELLTON. RAINFALL AMOUNTS TO NEAR 5 INCHES CAN BE EXPECTED. 
TORRENTIAL RAINS WILL CONTINUE ESPECIALLY IN THE FAIR OAKS RANCH AND 
LEON SPRINGS AREAS AND NEAR CAMPBELLTON. 

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET 
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT 
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED 
AREA. TURN AROUND DONT DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2865 9860 2878 9811 2888 9818 2911 9792
      2971 9789 2975 9801 3000 9829 2964 9871

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:08 AM CDT, 38 minutes earlier.

Area forecast discussion, Jun 28, 6:08 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 AM CDT THU JUN 28 2007

.UPDATE...

QUICK UPDATE TO FORECAST PACKAGE TO EXTEND THE FLASH FLOOD WATCH
UNTIL 7 PM CDT THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 528 AM CDT THU JUN 28 2007/

AVIATION...
CIGS 1 THSD TO 3 THSD FT BKN WILL PREVAIL THRU 17Z WITH
SCT SHRA AND TSRA. CIGS 3 THSD TO 6 THSD BKN ARE FORECAST
AFTER 17Z WITH AREAS OF CIGS 1 THSD TO 2 THSD OVC AND
VSBYS 1 TO 3 MILES IN RAIN WITH SHOWERS AND THUNDERSTORMS.
CONDITIONS ARE FORECAST TO BECOME 5 THSD SCT CIGS ABOVE 10
THSD FT AFTER 23Z WITH SCT SHRA AND TSRA.  BY 05Z CIGS
OF 1 THSD TO 2 THSD FT BKN TO OVC ARE EXPECTED TO FORM
AGAIN.

PREV DISCUSSION... /ISSUED 321 AM CDT THU JUN 28 2007/

.DANGEROUSLY WET PATTERN WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS
THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...

DISCUSSION...
ONE OF THE MOST DIFFICULT THINGS ABOUT THIS FORECAST PACKAGE WAS TRYING
TO COME UP WITH A NEW WAY TO EMPHASIZE JUST HOW WET...AND DANGEROUS...THE
WEATHER PATTERN CONTINUES TO BE. TROPICAL AIRMASS WILL CONTINUE TO SIT
OVER SOUTH CENTRAL TEXAS THROUGH THE NEXT SEVERAL DAYS. INSTABILITY
AND WEAK CIRCULATIONS ALOFT WILL PROVIDE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS EACH DAY THROUGH AT LEAST THE BEGINNING OF NEXT WEEK.
UNORGANIZED CONVECTION WILL IGNITE ACROSS THE REGION TODAY AND FRIDAY.
THIS UNFORTUNATELY MEANS THAT EXACT LOCATIONS OF THE EXPECTED FLASH
FLOODING CAN NOT BE PINPOINTED. HOWEVER...SINCE GROUNDS ACROSS THE
ENTIRE CWA ARE ALREADY SATURATED...ANY ADDITIONAL RAINFALL COULD LEAD
TO FLASH FLOODING. THE FLASH FLOOD WATCH CURRENTLY IN EFFECT THROUGH
THIS MORNING WILL LIKELY BE EXTENDED.

THE MID-LEVEL SHEAR AXIS WILL SHIFT TO THE WEST LATE FRIDAY AND
SATURDAY...AND THE BEST RAIN CHANCES WILL THUS BE CENTERED ACROSS
THE RIO GRANDE PLAINS DURING THIS TIME FRAME. FOR THE REST OF THE
FORECAST PERIOD...BEST RAIN CHANCES WILL GENERALLY BE ACROSS THE
EASTERN HALF OF THE CWA AS INSTABILITY FROM DIURNAL HEATING AND SEA
BREEZE BOUNDARIES WILL PROVIDE FOCUS FOR CONVECTION.

DAYTIME HIGHS WILL CONTINUE TO BE LOWER THAN NORMAL AS EXPANSIVE
CLOUD COVERAGE WILL LIMIT SUNSHINE AND HEATING. HAVE GENERALLY
GONE WITH GFS NUMBERS AS IT FINALLY SEEMS TO HAVE A GRASP ON THE
SCENARIO.

PLEASE REMAIN ALERT TO THE ONGOING DANGEROUS WEATHER SITUATION. IT
IS NEVER TOO EARLY TO MAKE PLANS IN CASE OF AN EMERGENCY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              84  71  85  71  89 /  80  60  50  30  40
AUSTIN BERGSTROM INTL AIRPORT  85  70  86  70  88 /  80  60  50  30  40
DEL RIO INTL AIRPORT           91  73  87  72  88 /  30  60  50  60  50
SAN ANTONIO INTL AIRPORT       84  72  84  72  88 /  80  60  60  40  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/08
Hazardous weather outlook, Jun 28, 4:41 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 AM CDT THU JUN 28 2007

TXZ171>173-183>194-202>209-217>225-228-291100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
441 AM CDT THU JUN 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS TODAY AND THIS EVENING WILL PRODUCE
LOCALLY HEAVY RAINS...FREQUENT DANGEROUS LIGHTNING...STRONG
WIND GUSTS AND SOME HAIL.  LOCALLY HEAVY RAIN IS EXPECTED TO
CAUSE FLASH FLOODING ALONG CREEKS...STREAMS...RIVERS...AND
AT LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A WET LATE JUNE TO EARLY JULY RAINFALL PATTERN IS EXPECTED.
THE CHANCE OF SHOWERS AND THUNDERSTORMS IS FORECAST TO
CONTINUE THROUGH THE EARLY TO MID PART OF NEXT WEEK.
LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...AND STRONG WINDS
WILL ACCOMPANY THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Local storm report, Jun 28, 2:25 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 AM CDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     FLASH FLOOD      ROUND ROCK              30.52N 97.67W
06/28/2007                   WILLIAMSON         TX   EMERGENCY MNGR

            ADDITIONAL FLOODING IN WILLIAMSON COUNTY...MAINLY FROM
            ROUND ROCK TO GEORGETOWN. SOME EVACUATIONS TAKING PLACE
            IN ROUND ROCK AND THE UNINCORPORATED AREA OF BRUSHY
            CREEK. A FEW WATER RESCUES FROM CARS ALONG HWY620 NEAR
            BRUSHY CREEK. CEDAR PARK FIRE DEPT. ASSESSING FLOODING OF
            HOMES IN SPANISH OAKS AREA AND ARE REQUESTING AIRCRAFT TO
            FLY PERSONNEL INTO THE AREA TO ASSESS AS THE SUBDIVISION
            IS ISOLATED BY WATER AND INACCESSIBLE BY GROUND.
            SHELTERING OPERATIONS ARE OPENING IN ROUND ROCK.

&&

MS
Local storm report, Jun 28, 4:42 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 AM CDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLASH FLOOD      2 SE GEORGETOWN         30.63N 97.66W
06/28/2007                   WILLIAMSON         TX   BROADCAST MEDIA

            TEN PEOPLE IN THREE HOMES ALONG SMITH BRANCH CREEK IN
            GEORGETOWN EVACUATED DUE TO FLOODING.

&&

MS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:33 PM CDTSevere Thunderstorm WarningEWXBexar42 min
Jun 27, 9:06 PM CDTFlash Flood WarningEWXBexar3 hr
Jun 27, 10:18 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 27, 10:38 PM CDTFlash Flood WarningEWXAtascosa, Frio3 hr
Jun 28, 1:53 AM CDTFlash Flood WarningEWXWilliamson4 hr
Jun 28, 2:25 AM CDTFlash Flood WarningEWXUvalde4 hr
Jun 28, 6:15 AM CDTFlash Flood WarningEWXKarnes4 hr
Jun 28, 7:12 AM CDTFlash Flood WarningEWXEdwards, Kerr93 min
Jun 28, 7:45 AM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Jun 28, 8:09 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Jun 28, 8:09 AM CDTFlash Flood WarningEWXHays, Travis, Williamson3 hr
Jun 28, 8:38 AM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Real2 hr
Jun 28, 9:43 AM CDTFlash Flood WarningEWXBexar, Medina3 hr
Jun 28, 9:50 AM CDTFlash Flood WarningEWXAtascosa3 hr
Jun 28, 10:42 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr, Llano3 hr
Jun 28, 11:43 AM CDTFlash Flood WarningEWXWilliamson2 hr
Jun 28, 12:30 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.